MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/C; HIP HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/C; HIP HC LINER
Catalog Number 01.32.3239HCT
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 09/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 october 2018.Lot 177535: (b)(4) items manufactured and released on 14 march 2018.Expiration date: 2023-02-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional component involved in the revision: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115), lot 178802: (b)(4) items manufactured and released on 23 april 2018.Expiration date: 2023-04-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2018 we were informed that the patient came in complaining of instability: the head had dislocated from the liner 2 months after the primary.The surgeon revised the head and liner on the following day.The surgeon determined the dislocation was caused by capsular impingement and not implant related.It was determined that more offset through the acetabular side or femoral side could have aided in making the patient more stable during index procedure.Because there was not enough offset the surgeon saw what he thought was an eccentric position of the head in the liner.With the absence of an offset liner and reluctance to pull a well fixed stem, the surgeon went to an elevated liner/and longer neck on the 32mm hip ball.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/C
Common Device Name
HIP HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8000028
Report Number3005180920-2018-00818
Device Sequence Number13835714
Product Code LPH
UDI-Device Identifier07630030811845
UDI-Public07630030811845
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number01.32.3239HCT
Device Lot Number177535
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;